# SDR SWAA110805

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 46,412 hours, 27,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.  REMOVED AND REPLACED CHARGER PER MM.
